American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 272 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Alexandru Aleman. Invariant subspaces with finite codimension in Bergman spaces . Trans. Amer. Math. Soc. 330 (1992) 531-544. MR 1028755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Lyle Noakes. Invariant subspaces and perturbations . Proc. Amer. Math. Soc. 114 (1992) 365-370. MR 1087467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Takahiko Nakazi and Katsutoshi Takahashi. Homogeneous polynomials and invariant subspaces in the polydisc. II . Proc. Amer. Math. Soc. 113 (1991) 991-997. MR 1069293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Patrick M. Fitzpatrick and Seymour Goldberg. A remark on a paper of J. S. Ruan: ``Invariant subspace of strictly singular operators'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 108} (1990), no.\ 4, 931--936; MR1002160 (90g:47009)] . Proc. Amer. Math. Soc. 112 (1991) 601. MR 1062386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Stefan Richter. A representation theorem for cyclic analytic two-isometries . Trans. Amer. Math. Soc. 328 (1991) 325-349. MR 1013337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Domingo A. Herrero. A dense set of operators with tiny commutants . Trans. Amer. Math. Soc. 327 (1991) 159-183. MR 1022867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Bojan Magajna. On the relative reflexivity of finitely generated modules of operators . Trans. Amer. Math. Soc. 327 (1991) 221-249. MR 1038017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] John Froelich. Strictly cyclic operator algebras . Trans. Amer. Math. Soc. 325 (1991) 73-86. MR 989575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Bebe Prunaru. On the class ${\bf A}\sb {1,\aleph\sb 0}$ . Proc. Amer. Math. Soc. 112 (1991) 45-51. MR 1055779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] M. S. Lambrou and W. E. Longstaff. Counterexamples concerning bitriangular operators . Proc. Amer. Math. Soc. 112 (1991) 783-787. MR 1052576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] S. Argyros, M. Lambrou and W. E. Longstaff. Atomic Boolean subspace lattices and applications to the theory of bases. Memoirs of the AMS 91 (1991) MR 1052372.
Book volume table of contents   

[132] Hari Bercovici. Notes on invariant subspaces. Bull. Amer. Math. Soc. 23 (1990) 1-36. MR 990552.
Abstract, references, and article information   
View Article: PDF

[133] Gordon W. MacDonald. Ultraweakly closed algebras and preannihilators . Proc. Amer. Math. Soc. 110 (1990) 705-709. MR 1025280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Katsutoshi Takahashi. On contractions without disjoint invariant subspaces . Proc. Amer. Math. Soc. 110 (1990) 935-937. MR 1028296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Eric Hayashi. Classification of nearly invariant subspaces of the backward shift . Proc. Amer. Math. Soc. 110 (1990) 441-448. MR 1019277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Dinesh Singh. Brangesian spaces in the polydisk . Proc. Amer. Math. Soc. 110 (1990) 971-977. MR 1028289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] John P. Holmes. Decompositions of differentiable semigroups . Proc. Amer. Math. Soc. 110 (1990) 1111-1118. MR 1031665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] M. Anoussis and E. G. Katsoulis. Descriptions of nest algebras . Proc. Amer. Math. Soc. 109 (1990) 739-745. MR 1009984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] T. T. Trent. Invariant subspaces of finite codimension for measures with thin support . Proc. Amer. Math. Soc. 109 (1990) 369-374. MR 1010003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Ji Shou Ruan. Invariant subspace of strictly singular operators . Proc. Amer. Math. Soc. 108 (1990) 931-936. MR 1002160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] John Daughtry and Ronald Johns. Arveson nests and operator factorization along commutative subspace lattices . Proc. Amer. Math. Soc. 107 (1989) 943-947. MR 975636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] D. Benjamin Mathes. Operator ranges and completely bounded homomorphisms . Proc. Amer. Math. Soc. 107 (1989) 155-164. MR 979229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Sen Zhong Huang. Each hyperinvariant subspace for a multiplication operator is spectral . Proc. Amer. Math. Soc. 106 (1989) 1057-1061. MR 975657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] I. Erdélyi and Sheng Wang Wang. Equivalent conditions to the spectral decomposition property for closed operators . Trans. Amer. Math. Soc. 314 (1989) 171-186. MR 962279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] B. Chevreau, G. Exner and C. Pearcy. Structure theory and reflexivity of contraction operators. Bull. Amer. Math. Soc. 19 (1988) 299-301. MR 940492.
Abstract, references, and article information   
View Article: PDF

[146] Wolfgang Soergel. An irreducible not admissible Banach representation of ${\rm SL}(2,{\bf R})$ . Proc. Amer. Math. Soc. 104 (1988) 1322-1324. MR 949881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] James E. Thomson. Invariant subspaces for algebras of subnormal operators. II . Proc. Amer. Math. Soc. 104 (1988) 756-758. MR 964852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Hari Bercovici. A question on invariant subspaces of Bergman spaces . Proc. Amer. Math. Soc. 103 (1988) 759-760. MR 947653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Lars Andersson. Invariant Lagrangian subspaces . Proc. Amer. Math. Soc. 103 (1988) 1113-1119. MR 954992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Shuang Zhang. Derivations and (hyper)invariant subspaces of a bounded operator . Proc. Amer. Math. Soc. 102 (1988) 261-267. MR 920983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 272 found      Go to page: < 2 3 4 5 6 7 8 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia